Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The first diameter of $ 3$-manifolds of positive scalar curvature


Author: Mikhail Katz
Journal: Proc. Amer. Math. Soc. 104 (1988), 591-595
MSC: Primary 53C20
MathSciNet review: 962834
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We seek a universal upper bound for the first diameter of $ 3$-manifolds of scalar curvature $ \geq + 1$. We find it in the case of finite fundamental group by using a combinatorial theorem about finite trees, and in the case when $ {\pi _1}$ is infinite cyclic by using a weak notion of a $ {\pi _1}$-equivariant Busemann function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C20

Retrieve articles in all journals with MSC: 53C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0962834-9
PII: S 0002-9939(1988)0962834-9
Article copyright: © Copyright 1988 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia